# SDR ASAA2021120936855

- Difficulty date: December 9, 2021
- Submitted: December 11, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 47,208 hours, 14,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Row 22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78233001 FOUND EMERGENCY BATTERIES BAD AFT AIRPLANE. GROUNDED - YES. REMOVED AND REPLACED 3 EMERGENCY BATTERIES L/H-R/H ROW 22 & AFT CEILING REF AMM 33-51-06-960-806 OPS CHECK GOOD.
